# SDR DALA2025031401984

- Difficulty date: March 12, 2025
- Submitted: March 14, 2025
- Operation: Air carrier
- Aircraft: N707TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 27625
- Aircraft time: 101,321 hours, 26,582 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Stop Fitting
- Condition: Cracked
- Location: Zone 900
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 6805, UPPER CABIN BETWEEN STA-1680 TO 1710, RBL 24.75, GALLEY G4 PARTITION STOP FITTING IS CRACKED/CORRODE. CORRECTIVE ACTION: REPLACED GALLEY G4 PARTITION STOP FITTING AT STA 1680-1710 RBL 24.75 IAW B757-200 SRM 51-40-02. (LP 0856394)
